# SDR 06FDEA03992

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT NR 9 CUT OUT SLAT TRACK LWR AREA, EXISTING DOUBLER REPAIR XOS 602.  EXISTING REPAIR REMOVED, AREA ASSESSED TWO CRACKS TRIMMED OUT AND FILLERS FABRICATED, NEW DOUBLER PLATE FABRICATED AND FITTED IAW SRM 57-10-00 PAGES 215-216A FIG 68 (SHT 1,2,3) VOL 1.  EDGES FAIRED WITH PR1422 B2 IAW SRM 57-10-00, PAGE 215, FIG 68, SHT 1, VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER N01118 AND SRM 57-00-00, FIG 68, VOL 1.
